# SDR AALA202202252434

- Difficulty date: February 22, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737*
- Aircraft serial: 31200
- Aircraft time: 22,682 hours, 8,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850325BHW
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SHROUD DAMAGED AT SEAT 12ABC. REPLACED EMERGENCY LIGHT SHROUD WITH NEW IAW AMM 33-51-11, OPS CHECK GOOD.
